# SDR REX2004F00002

- Difficulty date: June 10, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT LEVEL CRUISE AT FL310 AND MACH .74, THE FIRST OFFICER NOTICED A FLUXUATION IN THE RT ENGINE OIL PRESSURE.  WITHIN FIVE MINUTES THE FLUXUATION BEGAN TO INCREASE.  THE CAPTAIN ALSO NOTICED AN ASSOCIATED INCREASE IN OIL TEMPERATURE.  THE FLIGHT CREW PERFORMED THE QRH CHECKLIST AND SHUTDOWN THE ENGINE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT WAS DIVERTED.  DESCENT AND LANDING WERE WITHOUT FURTHER INCIDENT.  CAUSE OF THIS INCIDENT IS STILL UNDER INVESTIGATION.
